Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Computing congruence lattices
of finite lattices

Author: Ralph Freese
Journal: Proc. Amer. Math. Soc. 125 (1997), 3457-3463
MSC (1991): Primary 06B10, 06B05, 06B15
MathSciNet review: 1451802
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An inequality between the number of coverings in the ordered set $\operatorname{J}({\mathbf{Con\;J}})$ of join irreducible congruences on a lattice $\operatorname{L}$ and the size of ${\mathbf{L}}$ is given. Using this inequality it is shown that this ordered set can be computed in time $O(n^2 \log _2 n)$, where $n=|L|$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 06B10, 06B05, 06B15

Retrieve articles in all journals with MSC (1991): 06B10, 06B05, 06B15

Additional Information

Ralph Freese
Affiliation: Department of Mathematics, University of Hawaii, Honolulu, Hawaii 96822

PII: S 0002-9939(97)04332-3
Keywords: Congruence lattice, algorithm
Received by editor(s): June 11, 1996
Additional Notes: This research was partially supported by NSF grant no. DMS–9500752
Communicated by: Lance W. Small
Article copyright: © Copyright 1997 American Mathematical Society